# SDR FDEA201011184411

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,913 hours, 29,344 cycles
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Contaminated
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF FUEL FUMES IN COCKPIT, INCREASED AFTER TAKEOFF DURING CLIMB.   UPON ARRIVAL, NOTICED STRONG DIESEL ODOR IN ACFT EE AND PIT AREAS ALSO IN FLT DECK. OUR HEAT DUCTING WAS ALSO STRONG ODOR.  CHECKING COALASTER BAGS.  SUSPECT HEAT CART CONTAMINATION INTO CONDITIONED AIR MANIFOLD. ATB, EMERG DECLARED. OUR GSE VERIFIED THE HEAT CART INJECTOR LINE WAS LEAKING DIESEL INTO THE HEAT CART AIR SUPPLY FAN. COALASTER BAGS HAD HEAVY SMELL CONTAMINATION.  R & R BOTH COALASTER BAGS REF MM 21-55-051-4.  RAN APU AND PACKS. CONDITIONED AIR CLEARED UP NO ODORS NOTICED. RAN ENGS JRH WITH PACKS AND BLEEDS ON.  SYS GRD OPS CHECKS OK. OK TO CONTINUE.
